# SDR F3LA200800216

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150500000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED CABIN FLOOR PANEL 252HF HAS A PUNCTURE IN THE TOP SURFACE.  MAINTENANCE CLEANED AREA, PREPPED AND APPLIED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PARAGRAPH 8A AND SRM 53-20-00 PARAGRAPH 8A. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
